# SDR DALA2017091906986

- Difficulty date: September 17, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 66,617 hours, 11,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 39 FG - 42 FG EMERGENCY LIGHTS INOPERATIVE.  SECURED THE CONNECTOR AT 43 FG. OPS CHECKED NORMAL.
